MAUDE Adverse Event Report: ICU MEDICAL, INC. PORTEX TUBES PDT UNIPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL, INC. PORTEX TUBES PDT UNIPERC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/897/070
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the locking mechanism on the tracheostomy tube did not hold the tube securely in place.On several occasions, the tube slipped outward, requiring readjustment and repositioning.This tracheostomy tube was inserted on (b)(6) 2026.On (b)(6) 2026, it was noted that the tracheostomy tube had slipped out and that a greater portion of the tube was visible outside the wing.An ent physician repositioned the tube by advancing it 2¿3 cm.It was observed that the tube was not fully secured but appeared to be held more firmly when the blue locking mechanism was pressed completely to the bottom rather than only to the same level as the white plastic component.On (b)(6) 2026, it was again observed that the tube had migrated relative to the wing.The tube was repositioned downward.On (b)(6) 2026, the tube had once again moved upward relative to the wing by approximately 2¿3 cm, and it became evident that the locking mechanism was not functioning properly.The device was replaced with a new portex uniperc tracheostomy tube from a different lot number.There was patient involvement but no injury.However, several distressing episodes occurred during which breathing function was compromised.

Brand Name
PORTEX TUBES PDT UNIPERC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25703610
Report Number3012307300-2026-06868
Device Sequence Number15815813
Product Code BTO
UDI-Device Identifier15019315060434
UDI-Public(01)15019315060434(17)280807(10)4418874
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K083031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/897/070
Device Lot Number4418874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COUGH-ASSIST MACHINE, UNK MFR; VENTILATOR, UNK MFR
Patient SexUnknown